# SDR SWAA2024090433021

- Difficulty date: September 2, 2024
- Submitted: September 4, 2024
- Operation: Air carrier
- Aircraft: N8615E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36933
- Aircraft time: 36,913 hours, 17,632 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Winglet
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WINGLET LOWER OUTER SKIN CRACKED AT AFT INBOARD SIDE OF SPLIT SCIMITAR LOWER STRAKE ATTACH PLATE<[01] REMOVED AND REPLACED LH WINGLET REF AMM 57-21-21 OPS CHECK GOOD;[02] REF TASK CARD TTG8R008E25M FOR REMOVE AND REPLACE
